# SDR AALA20120809005

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 64,788 hours, 34,342 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED GEAR DOWN INDICATIONS WERE RED.  SECOND TIME GEAR INDICATION LIGHTS WERE RED BUT THEN TURNED GREEN.  TOWER VERIFIED GEAR WAS IN THE DOWN POSITION.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
